MathSciNet Relay Station
MathSciNet bibliographic data
MR606997 (82d:60077) 60G30
Millar, P. W. Comparison theorems for sample function growth. Ann. Probab. 9 (1981), no. 2, 330–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement